Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 88, NWS St. Louis, MO

September 2, 2014Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Sep 2, 2014, 1:23 AM CDT for Saint Charles County, Missouri. It took effect at Sep 2, 2014, 2:08 AM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Sep 2, 2014, 1:23 AM CDT (06:23 UTC)
In effect from
Sep 2, 2014, 2:08 AM CDT
Expired
Sep 9, 2014, 2:08 AM CDT
In force
7 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 21.18 ft at Sep 2, 2014, 1:00 PM CDT.

actionminormoderate510152009/0209/0309/0409/0509/0609/0709/0809/0909/10
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WGUS43 KLSX 020623
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
123 AM CDT TUE SEP 2 2014

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Dardenne Creek at St. Peters affecting St. Charles County

.This Flood Warning is a result of 2 TO 4 inches of rain since Monday evening, with 
additional rains of one-half to one inch for the rest of the predawn hours. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-030623-
/O.NEW.KLSX.FL.W.0088.140902T0708Z-000000T0000Z/
/DRCM7.1.ER.140902T0708Z.140902T0916Z.000000T0000Z.UU/
123 AM CDT TUE SEP 2 2014

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Dardenne Creek at St. Peters
* until further notice.
* At  1:00 AM Tuesday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage and reach approximately
  19.0 feet by early this morning.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/03  09/04  09/05  09/06  09/07

Dardenne Creek
  St. Peters      18.0   17.47                                      


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
6 follow-up statements
677 
WGUS43 KLSX 020849
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT TUE SEP 2 2014

...Observed Flooding Changed from Minor to Moderate Severity for the 
following rivers in Missouri...
...Forecast Flooding Changed from Minor to Minor Severity for the 
following rivers in Missouri...
  Dardenne Creek at St. Peters affecting St. Charles County

.This Flood Warning is a result of 2 to 4 inches of rain since Monday Evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-030849-
/O.CON.KLSX.FL.W.0088.000000T0000Z-000000T0000Z/
/DRCM7.2.ER.140902T0614Z.140902T0811Z.000000T0000Z.UU/
349 AM CDT TUE SEP 2 2014

...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Dardenne Creek at St. Peters
* Until further notice.
* At  3:11 AM Tuesday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring.
* Forecast:  The river will crest near 20.1 feet early this morning.
* Impact:  At 20.5 feet...The athletic fields at the Woodlands Sports 
  Park and at the Tony Glavin Soccer Complex begin flooding near this
  height.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/03  09/04  09/05  09/06  09/07

Dardenne Creek
  St. Peters      18.0   20.00                                      


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
890 
WGUS83 KLSX 021029
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
529 AM CDT TUE SEP 2 2014

...The flood warning continues for the following rivers in Missouri..
  Dardenne Creek at St. Peters affecting St. Charles County 

.This Flood Warning is a result of 2 to 4 inches of rain which fell
on Monday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-031029-
/O.CON.KLSX.FL.W.0088.000000T0000Z-000000T0000Z/
/DRCM7.2.ER.140902T0614Z.140902T1015Z.000000T0000Z.UU/
529 AM CDT TUE SEP 2 2014

The Flood Warning continues for
  the Dardenne Creek at St. Peters
* until further notice.
* At  5:15 AM Tuesday the stage was 20.5 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring.
* Forecast:  The river will crest near 20.7 feet early this morning.
* Impact:  At 20.7 feet...The right hand bank floods at the ball 
  fields at Sports Center Park.
* Impact:  At 20.5 feet...The athletic fields at the Woodlands Sports 
  Park and at the Tony Glavin Soccer Complex begin flooding near this
  height.
* Impact:  At 20.0 feet...Outdoor exercise area at the St. Charles 
  County Animal Control begins flooding near this height.
* Impact:  At 19.4 feet...Ball fields at Sports Center Park become 
  flooded.
* Impact:  At 19.2 feet...Lone Wolff Park begins flooding just south 
  of Main Street/Highway C, just west of St. Peters.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/03  09/04  09/05  09/06  09/07

Dardenne Creek
  St. Peters      18.0   20.46                                      


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
338 
WGUS83 KLSX 021150
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT TUE SEP 2 2014

...The flood warning continues for the following creek in 
Missouri...
 

  Dardenne Creek at 

      St. Peters 


.This Flood Warning is a result of 2-4 inches of rainfall across
the basin since last evening...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-031150-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-140903T2020Z/
/DRCM7.2.ER.140902T0614Z.140902T1200Z.140902T2020Z.UU/
650 AM CDT TUE SEP 2 2014

The Flood Warning continues for
  The Dardenne Creek at St. Peters
* Until Tuesday afternoon.
* At 6:16 AM Tuesday the stage was 20.6 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The creek is forecast to crest near 20.7 feet by early this
  afternoon before beginning to fall rapidly.
* Impact:  At 20.7 feet...The right hand bank floods at the ball 
  fields at Sports Center Park.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/03  09/04  09/05  09/06  09/07

Dardenne Creek
  St. Peters      18.0   20.57      10.0    5.7    4.0    3.9    3.9


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
943 
WGUS83 KLSX 021429
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
929 AM CDT TUE SEP 2 2014

...The flood warning continues for the following creek in 
Missouri...

 
  Dardenne Creek at 

      St. Peters 
 

.This Flood Warning is a result of three to five inches of rainfall
across the basin since last evening...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-031429-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-140903T2251Z/
/DRCM7.2.ER.140902T0614Z.140902T1800Z.140902T2251Z.UU/
929 AM CDT TUE SEP 2 2014

The Flood Warning continues for
  The Dardenne Creek at St. Peters
* Until early this evening.
* At 9:00 AM Tuesday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The river is forecast to crest near 21.0 feet by early
  afternoon before falling rapidly back below flood stage by early
  this evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/03  09/04  09/05  09/06  09/07

Dardenne Creek
  St. Peters      18.0   20.88      10.0    5.7    4.0    3.9    3.9


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
012 
WGUS83 KLSX 021638
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT TUE SEP 2 2014

...The flood warning continues for the following creek in 
Missouri...
 

  Dardenne Creek at 

      St. Peters 


.This Flood Warning is a result of three to five inches of rainfall
across portions of the basin since last evening...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-031638-
/O.EXT.KLSX.FL.W.0088.000000T0000Z-140904T0152Z/
/DRCM7.2.ER.140902T0614Z.140902T1800Z.140903T0152Z.UU/
1138 AM CDT TUE SEP 2 2014

The Flood Warning continues for
  The Dardenne Creek at St. Peters
* Until this evening.
* At 11:25 AM Tuesday the stage was 21.1 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast:  The creek is forecast to crest near 21.2 feet early this
  afternoon before falling rapidly back below flood stage by this evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/03  09/04  09/05  09/06  09/07

Dardenne Creek
  St. Peters      18.0   21.10      12.3    6.5    5.7    4.9    4.1


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$
843 
WGUS83 KLSX 030228
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT TUE SEP 2 2014

...The flood warning is cancelled for the following rivers in 
Missouri...
 
   Dardenne Creek

      at St. Peters

.This will be the final statement for this flooding event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC183-030258-
/O.CAN.KLSX.FL.W.0088.000000T0000Z-140904T0152Z/
/DRCM7.2.ER.140902T0614Z.140902T1845Z.140903T0110Z.UU/
928 PM CDT TUE SEP 2 2014

The Flood Warning is cancelled for
  the Dardenne Creek at St. Peters.
* At 9:00 PM Tuesday the stage was 16.8 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 8:10 PM Tuesday.
* Forecast:  The river is forecast to fall to 6.0 feet by Thursday 
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     09/03  09/04  09/05  09/06  09/07

Dardenne Creek
  St. Peters      18.0   16.78      10.7    6.0    4.9    4.3    4.2


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 2, 1:17 AM CDT, 6 minutes earlier.

Area forecast discussion, Sep 2, 1:17 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
117 AM CDT Tue Sep 2 2014

.UPDATE:
Issued at 108 AM CDT Tue Sep 2 2014

Updated grids and products have been sent to reflect the
transition from severe thunderstorms to flooding concerns. Ongoing
area of rain with embedded thunderstorms will continue to
gradually sink southward overnight as the LLJ veers. A Flash Flood
Watch remains in effect through 7 am for parts of central and
eastern Missouri as well as west central and southwest Illinois.

Kanofsky

Issued at 835 PM CDT Mon Sep 1 2014

In the process of pulling the flash flood watch northward a couple
of tiers of counties based on radar trends. Still believe that the
heaviest rainfall threat will be shifting south with time, but
current trends suggest that may not be fast enough to prevent some
hydro problems over the next few hours. However...did limit the
FFA to just this evening in COU area as heaviest rains should drop
south/east of their area by 05z. May be able to trim some other
northern areas as well by then but will watch radar trends for
this adjustment.

Truett

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 310 PM CDT Mon Sep 1 2014

Heavy rain threat is the primary forecast challenge for tonight.
Another shortwave is moving east-southeast through the longwave
pattern over the Great Plains.  This shortwave will trigger a
south-southwesterly low level jet to increase again this evening,
aimed right at the low level baroclinic zone left over from last
night's storms.  With plenty of moisture in place over the area and
a baroclinic zone that's parallel or nearly parallel to the mid
level flow, expect that thunderstorms will form and train over parts
of Missouri and Illinois this evening and tonight.  All short range
guidance shows a tremendous amount of moisture convergence on the
nose of the low level jet tonight...generally along and south of the
I-70 corridor.  Think the axis of heaviest rain will actually be
along and south of the I-44 corridor in Missouri and along and south
of I-70 in Illinois, but I cannot rule out heavy rain a little
further north either.  QPF forecast paints a swath of heavy rain
along this axis between 1.5 and 2 inches.  With the potential for
locally higher amounts, and flash flood guidance running around
2-2.5 inches per hour, will go ahead and issue a flash flood watch
for those areas.  Further north across northeast Missouri and west
central Illinois, there could be some widely scattered/isolated
showers and thunderstorms, but I don't think these will train and
cause any flooding issues.

Carney

.LONG TERM:  (Tuesday through Next Monday)
Issued at 340 PM CDT Mon Sep 1 2014

(Tuesday - Wednesday)

Flat zonal upper flow will remain in the wake of the strong
shortwave expected to pull away by Tuesday morning, with the hot
upper ridge that had given us our period of well above average temps
lurking just to the south.  The synoptic cold front will probably
linger into the STL metro area at the start of Tuesday, but its
associated precipitation likely well out ahead of it by this time
into southern MO and far southern IL.  Any slowing down of the
eastward progress of the shortwave though will favor some
precipitation of some sort extending back close to the STL metro
area.

The upper level pattern at this point is not very favorable for much
more southward progress of the front and so this boundary is
expected to stall somewhere in the southern CWA Tuesday and into
Tuesday night.  The old frontal boundary will probably lose a lot of
its moisture convergence strength Tuesday afternoon and evening and
so only isolated convection is expected in the absence of a low
level jet or upper level support.  The low level jet that will help
refire up a more organized system later on Tuesday night will
probably begin well to the west of our region and not really reach
our area until Wednesday if it holds.

It is for this reason that Wednesday PoPs were tempered until we see
a clearer signal for how this will evolve and develop.

Above average temps expected thru this period but not hot enough to
warrant any sort of heat headline.

(Thursday - Friday)

Well above average temps are currently anticipated during this
stretch, with max temps in the lo-mid 90s.  Peak heat index values
are looking to be from 100-105 for many areas on Thursday and,
depending on whether or not thunderstorms can get going along
approaching cold front, may very well see these values again
on Friday.

Fortunately, it is now September and so these shots of heat should
be relatively short-lived...with it all expected to come to an end
once the front moves thru Friday night.  Boosted PoPs to just below
likely for Friday night.

(Saturday - next Monday)

A well deserved cool period still in the offing in the wake of this
front with a 1025mb high pressure to be the dominant influence
during this period.  Max temps may struggle to exit the 70s in many
areas.

TES

&&

.AVIATION:  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1228 AM CDT Tue Sep 2 2014

MCS complex continues to track to the east across forecast area.
Should see storms taper off over KCOU by 07z and over metro area
after 09z. Did keep mention of showers for a few more hours before
tapering off towards sunrise. As for KUIN, to remain north of
rain. Because of weak boundaries and ridging, winds to remain
light and variable except around storms. Clouds to scatter out by
midday to early afternoon.

Specifics for KSTL:
MCS complex continues to track to the east across forecast area.
Should see storms taper off over metro area after 09z. Did keep
mention of showers through 11z before tapering off. Because of
weak boundaries and ridging, winds to remain light and variable
except around storms. Clouds to scatter out by 20z Tuesday.

Byrd

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-St. Charles MO-
     St. Francois MO-St. Louis City MO-St. Louis MO-Ste.
     Genevieve MO-Warren MO-Washington MO.

IL...FLASH FLOOD WATCH until 7 AM CDT this morning FOR Bond IL-
     Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Sep 2, 1:08 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
108 AM CDT TUE SEP 2 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
108 AM CDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...REST OF TONIGHT

THUNDERSTORMS ARE LIKELY. A FEW STORMS MAY BE STRONG ENOUGH TO
PRODUCE GUSTY WINDS OR SMALL HAIL.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM BECAUSE HEAVY
RAINFALL FROM THUNDERSTORMS MAY CAUSE FLASH FLOODING OVER SOME
PARTS OF MISSOURI AND ILLINOIS. PLEASE REFER TO THE FLASH FLOOD
WATCH FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY.
THE CHANCE FOR THUNDERSTORMS WILL THEN RETURN FOR LATE THURSDAY
NIGHT AND CONTINUE INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN
INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER
SERVICE.

KANOFSKY

In the hours before

Local storm report, Sep 2, 12:06 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 AM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       4 NE MCBAINE            38.93N  92.41W
09/02/2014  M4.84 INCH       BOONE              MO   TRAINED SPOTTER

            RAINFALL SINCE 6 PM.

&&

BYRD
Local storm report, Sep 2, 12:14 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1214 AM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       2 S WENTZVILLE          38.79N  90.85W
09/02/2014  M3.68 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

BYRD
Local storm report, Sep 2, 12:21 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 AM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HEAVY RAIN       1 NNW COLUMBIA          38.97N  92.34W
09/02/2014  M5.83 INCH       BOONE              MO   COCORAHS

&&

TILLY
Local storm report, Sep 2, 12:28 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1228 AM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLASH FLOOD      1 W COLUMBIA            38.95N  92.35W
09/01/2014                   BOONE              MO   DEPT OF HIGHWAYS

            HIGHWAY ZZ CLOSED

&&

TILLY
Local storm report, Sep 2, 12:48 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1248 AM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HEAVY RAIN       6 WSW O'FALLON          38.75N  90.81W
09/02/2014  M3.56 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            RAINFALL SO FAR. LIGHT RAIN STILL FALLING.

&&

BYRD
Local storm report, Sep 2, 1:07 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
107 AM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       1 NNW COLUMBIA          38.97N  92.34W
09/02/2014  M6.07 INCH       BOONE              MO   COCORAHS

            RAINFALL SO FAR. LIGHT RAIN STILL FALLING.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:58 PM CDTAreal Flood AdvisoryLSXBoone, Callaway, Montgomery3 hr
Sep 1, 8:44 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Saint Louis46 min
Sep 1, 8:53 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren52 min
Sep 1, 9:07 PM CDTFlash Flood WarningLSXBoone, Callaway, Moniteau4 hr
Sep 1, 9:26 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis49 min
Sep 1, 10:33 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis42 min
Sep 1, 10:43 PM CDTTornado WarningLSXJefferson, Saint Louis32 min
Sep 1, 10:52 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis4 hr
Sep 1, 11:07 PM CDTTornado WarningLSXJefferson, Saint Louis23 min
Sep 1, 11:14 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis25 min
Sep 2, 12:08 AM CDTFlash Flood WarningLSXBoone, Callaway, Moniteau, Montgomery8 hr
Sep 2, 7:23 AM CDTRiver Flood WarningLSXLincoln38 hr
Sep 2, 7:43 AM CDTAreal Flood WarningLSXBoone, Callaway, Lincoln, Montgomery, Saint Charles, Warren8 hr

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.